MAUDE Adverse Event Report: MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION

MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Model Number 1608451035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: rods were implanted on (b)(6) 2020 (month and year valid).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred post a l 5-s1 arthrodesis and osteosynthesis on (b)(6) 2020 procedure in a patient.It was reported that the rods broke, patient had recurrence of pain at a distance and rods were explanted.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B5: event details updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Event occurred post a lumbar posterior fusion procedure.

Brand Name
CD HORIZON® ASTUTE¿ SPINAL SYSTEM
Common Device Name
POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23894851
Report Number3011795235-2025-00027
Device Sequence Number4552435
Product Code NQP
UDI-Device Identifier00763000312930
UDI-Public00763000312930
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1608451035
Device Catalogue Number1608451035
Device Lot Number08JR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown